# SDR 2002F00444

- Difficulty date: February 15, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 2040751
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ASCENT FROM AUS AIRCRAFT WILL NOT PRESURIZE WITH ONE PACK.  ACCOMPLISHED AOM PROCEDURE 2-E-23, NO HELP.  RETURN TO AUS.  REMOVED AND REPLACED RT AIR CYCLE MACHINE IAW MM 21-51-11.  SYSTEM OPS CHECK GOOD.  AIRCRAFT RETURNED TO REVENUE SERVICE.  (M)
